Getting Pregnant <
Trying to conceive
10/01/2015 at 22:30
i am new here and did recently post about stop taking the pill micronygon, so we can start a family. 2wks after stopping I started bleeding being very heavy. I've stopped bleeding now, after almost 5days. Could this be classsed as my period? or withdrawl bleeding? Also, has anyone else felt really weird in thereselves after stopping the pill? Ive been getting dizzy spells, headaches, going light headed, feeling really sick, and even off my food :( lol. It's really making me feel down about myself. I want to hear your expiriences from stoping taking the pill, how long it took to get pregnant? Also what's your views on ovulation kits, how do they work and would you recommend i get one? would love to hear your stories on this, hope to hear from you all! Sophie :) x
10/01/2015 at 23:33
You may have already seen a medical practitioner although i thoroughly recommend going to a family clinic, if your gut feeling is not good about yourself then it is time to get assessed for any withdrawl symptoms that are occuring due to stopping the pill
10/01/2015 at 23:54
Hi Natalie, thank you for your response.
ive got a appointment with my doctor on monday, I've been reading and loads of women have had the same feeling with coming of micronygon, that could possibly last for upto 6 months!! I'm hoping my doctor can help monday.
11/01/2015 at 09:31
I came off the microgynon pill about 3 and a half years ago so can't really remember my symptoms but know I felt pretty rubbish and had sore boobs etc. I stopped taking it before we started ttc as wanted to get my body back to normal before trying. It took about 10 months for my cycle to really get back to my normal range and we got pregnant on our first month of trying our first on the 11th month.
My first few cycles after coming off the pill were really long, the longest being about 52 ish days and it drove me nuts. I started taking Agnus castus, which helps regulate hormones, and found they settled down almost immediately to about 32 days.
Did you stop your pill at the end of a packet or part way through, as normally a withdraw bleed comes a few days after stopping? I would take the first day of your bleed as the beginning of your cycle so you can work out when you might ovulate. Don't panic if your cycle is not back to normal straight away, it will settle down.
I just use the cheapie ovulation tests which you can get online and start testing a few days before I expect to ovulate. That way I know I won't miss my fertile period and as they're so cheap I don't worry about using lots of them. I also get slight cramps when I ovulate and my cm (cervical mucus) changes around ovulation. It takes a few months to get to notice the changes in your body so don't get overwhelmed with everything. It's easy to become obsessed with it all. I'd say the best thing is to try and relax and just have plenty of sex. :)
Sorry this is such a long waffly reply.
Good luck. Xxx
11/01/2015 at 16:50
Thank you for your response Gen82UK, I stopped taking the pill a week into the packet, as wanting to get my cycles back to normal qucikly as possible I know I should have probably finished it and then stopped. I stopped taking it before as had a op but only had really light bleeding but this time was really heavy as like a norm period I pressume. Where did you get the Angus castus from? had a look online and can't seem to find it :/ im going to get some cheap ovulation testers online too. How do they work is what I don't get? prob a silly question. I just want it to happen so quickly, it's horrible waiting! I'm going to see my doctor on Monday to discus the feelings I've been getting from stopping the pill. Is there anything they can give me to help convince and so on? :) xx
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.